Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Leg pain, weight gain after auto accident. History of hysterectomy

Since my hysterectomy/ one year later auto accident I have progressively gone down hill . My legs ache in pain especially in the hip area when walking. The left leg gives me more trouble with swelling and overall I have gained at least 60 pounds due to the inactivity because IT HURTS. This is since 2008 ? My doctor for some unknown reason let me go and it could have been to get me to pursue a specialist that can actually help me. I noticed in cardio swimming a lot of itching as if circulation is down too but this still does not explain the pain pain pain . Its so tiring it never lets up
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. In my opinion there must be deep vein thrombosis which is making you to have more pain and this is one of the association with increased weight. I advice you to consult a specialist for this. Have low fat diet and increase your activity day by day. Weight loss is the main thing which can cure your symptoms. Thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor